MathSciNet Relay Station
MathSciNet bibliographic data
MR2005154 32H02
D'Angelo, John P.; Kos, Šimon; Riehl, Emily A sharp bound for the degree of proper monomial mappings between balls. J. Geom. Anal. 13 (2003), no. 4, 581–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement